# SDR AALA20071206

- Difficulty date: June 28, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT LEFT NUMBER TWO DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
